English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinearities of Conjugated Polymers and Dye Systems

Bubeck, C. (1995). Nonlinearities of Conjugated Polymers and Dye Systems. Nonlinearities of Conjugated Polymers and Dye Systems, 359-380. doi: 10.3254/978-1-61499-212-7-359.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bubeck, Christoph1, Author              
Affiliations:
1MPI for Polymer Research, Max Planck Society, ou_1309545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1995
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.3254/978-1-61499-212-7-359
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nonlinearities of Conjugated Polymers and Dye Systems
Source Genre: Book
 Creator(s):
Degiorgio, V., Editor
Flytzanis, C., Editor
Affiliations:
-
Publ. Info: IOS Press
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 359 - 380 Identifier: -

Source 2

show
hide
Title: Proceedings of the International School of Physics "Enrico Fermi"
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 126 Sequence Number: - Start / End Page: - Identifier: -